MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number MODEL 3000
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the doctor interrogated this patient's device and the impedance came back normal however the current delivered came back low.When the patient's device was interrogated later, the impedance came back as normal, and the output current was also stated to be within normal limits.Internal programming history was reviewed which revealed that the patient¿s output current settings (normal, magnet and autostim) were increased at the office visit.After the settings were increased a system diagnostic, autostim diagnostic and magnet mode diagnostic were performed in succession.The low output current warning was seen after magnet mode diagnostics were performed, where a magnet must be swiped for the test to perform as intended.It was confirmed through a system diagnostic test that the appropriate output current is being delivered.This event has been determined to be due to software error in the m3000 programmer that causes the summary screen to be updated even if an incomplete magnet mode diagnostic test is performed (no magnet swipe prior to performing magnet mode diagnostics).No other relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key8226520
Report Number1644487-2019-00031
Device Sequence Number16208933
Product Code LYJ
UDI-Device Identifier05425025750399
UDI-Public05425025750399
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 3000
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR